# SDR DALA2015040102530

- Difficulty date: March 31, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB LOWER SURFACE AT LEVEL STR 38L IN AFT CARGO COMPARTMENT BETWEEN FRAME 58 TO FRAME 59, L=1.500", W=1.000", D=0.002".  MEASURES APPROXIMATELY SSI 534107.  REPLACED WEB LOWER SURFACE AT LEVEL STR 38L IN CARGO COMPARTMENT BETWEEN FRAME 58 TO FRAME 59 IAW SRM 51-72-11 AND DWG D53470320, E53470320.
